# SDR CA150805002

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,140 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Condition: Failed
- Location: Central Computer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) STEERING FAIL ON APPROACH. GO-AROUND INITIATED. IAW FC- 45452145CMC AND FIM 45-45-00-810-941-A. FAULT ISOLATION PROCEDURE C/OUT. NIC + PROCESSOR MODULE NR 3 (MAU NR 2, NIC NR 1) REPLACED IAW AMM TASK- 31-41-04-000/400-801-A.
